MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/2231-0770.94804

Медицинская библиотека · Avicenna journal of medicine · 2012

Nephrotic syndrome after treatment of Crohn's disease with mesalamine: Case report and literature review.

Firwana Belal M, Hasan Rim, Chalhoub Walid, Ferwana Mazen, Kang Jin-Yong, Aron Joshua, Lieber Joseph

Клинический случайСтатьяПеревод в очереди

Аннотация

Inflammatory bowel disease and its various treatments may affect the kidney in several ways. Recently, case reports have been published documenting the development of nephrotic syndrome after the treatment for inflammatory bowel disease with 5-aminosalicylic acid derivatives. We report a 50-year-old patient who was diagnosed with Crohn's disease and was treated with mesalamine. The patient subsequently developed nephrotic syndrome and a renal biopsy showed minimal change disease. He was treated with losartan and rosuvastatin and showed improvement in his renal function and serum cholesterol level. This is the first reported case in Crohn's disease although there have been six previous case reports of nephrotic syndrome following salicylic acid derivatives for ulcerative colitis.

Для цитирования: Firwana Belal M, Hasan Rim, Chalhoub Walid, Ferwana Mazen, Kang Jin-Yong, Aron Joshua, Lieber Joseph. Nephrotic syndrome after treatment of Crohn's disease with mesalamine: Case report and literature review.. Avicenna journal of medicine. 2012. DOI: 10.4103/2231-0770.94804.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.